MathSciNet Relay Station
MathSciNet bibliographic data
MR1204382 (96c:42054) 42C05
Nevai, Paul; Van Assche, Walter Remarks on the $(C,-1)$-summability of the distribution of zeros of orthogonal polynomials. Proc. Amer. Math. Soc. 122 (1994), no. 3, 759–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement